# SDR ASAA2018122637560

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 13,182 hours, 4,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 340, 3.5 HRS INTO FLIGHT. F/O ND DISPLAYED VTK. LNAV AND VNAV DISENGAGED TO CWS R. AFTER APPROX 30 SEC NORMAL OPERATIONS RESUMED. NO FURTHER PROBLEMS. GROUNDED - YES. RESET F/O FMC IAW B737-900 FIM 34-61 TASK 836. GROUND VERIFICATION CHECK OK.
